Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having sex regularly. Having fishy odour. On antibiotics. ph ibalance or vaginosis?

hi. and thank you. my bf and i have sex every day sometimes 2x and he explodes in me every time and it seems i always have this odor. and reading other topics like this they say its ph imblance but when we dont have sex for like two or three days the odor goes away. the odor is fishy. can a ph off balance smell fishy. i seem to always be on antibiotics because i think its vaginosis. what do you think
Asked On : Fri, 25 Jan 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.

Fishy odor following sex contact suggests that you are still having Bacterial vaginosis. It can be confirmed by vaginal smear test.
You consult your Gynecologist or a Genito-urinary physician. If the smear examination confirms the diagnosis they will help you to get it treated successfully with alternative antibiotics. It is better to have the treatment both of you together. Treatment for you alone the success rate is lower.
Nothing serious.
Get well soon.
Dr S.Murugan
Answered: Fri, 25 Jan 2013
I find this answer helpful
General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using health care magic

A vaginal discharge with a fishy odour is usually bacterial vaginosis. This can be treated with topical creams or oral medication.

You can consider visiting your doctor for a prescription of medication if not available over the counter

Hope this helps
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor